# SDR QXEA0300478

- Difficulty date: April 4, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 3,739 hours, 2,916 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS 1126 STRINGER 11 RIGHT SIDE AT FITTING MM670-36545-002 EXISTING HOLES NR 5AD NEEDS STEPPED UP TO NR 6AD. REPAIRED IAW HORIZON AIR EA 601R-53-3912 AND EA R-53-84.
